MathSciNet Relay Station
MathSciNet bibliographic data
MR1944976 (2003m:60228) 60J65
Fontes, L. R. G.; Isopi, M.; Newman, C. M.; Ravishankar, K. The Brownian web. Proc. Natl. Acad. Sci. USA 99 (2002), no. 25, 15888–15893 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement